# SDR USAA050892

- Difficulty date: July 18, 2005
- Submitted: August 11, 2005
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Fs 64-69
- Part time: 19,030 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 1 INCH BY 2 INCH ON EACH OF THREE BEAMS, FRAME 64-69, 50 INCHES RIGHT OF CENTER.  REMOVED AND REPLACED WITH IDENTICAL PART PER SRM 51-72-11.  CORROSION LEVEL 2, TASK JA-260-53500.  (M)
